MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they found the argyle suction connector was detached from the tubing when they opened the package.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed and no discrepancy was found regarding the failure mode reported.There were no physical samples submitted with this complaint report.One picture was provided for investigation.After performing visual inspection based on procedure, the picture shows the grip connector detached.The reported condition has been confirmed.A walk through was performed at the manufacturing area with the manufacturing team.The specific root cause could not be found, and the current process was running according to approved specifications.A probable root cause could be that at the time of manufacturing, the station sensor was not adjusted.Based on the most probable root cause for the condition reported, a maintenance order was created.With this maintenance order, the solvent sensor was adjusted.The process is running according to product specifications meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 6MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9124556
Report Number9612030-2019-02289
Device Sequence Number2322855
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301614
Device Catalogue Number8888301614
Device Lot Number1917300164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1